# SDR 4535703312008

- Difficulty date: March 31, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N441FX
- Make and model: Lear 45LEAR
- Aircraft serial: 357
- Aircraft time: 37 hours, 21 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED STAB OVERHEAT CAS MESSAGE ILLUMINATED. PERFORMED CHECKLIST AND LIGHT WENT OUT AFTER SEVERAL MINUTES. IFE DECLARED BY ATC.  AIR DIVERSION  WITH UNEVENTFUL LANDING AND TAXI.  PERFORMED GROUND RUNS WITH BOTH ENGINES AT VARIOUS POWER SETTING, CHECKED CONNECTORS AT ECS CONTROLLER, ALL WITH NO DEFECTS NOTED.
